# SDR RAIA00104012

- Difficulty date: April 12, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 12,768 hours, 12,159 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Part number: 30903894
- Part serial: NA
- Condition: Blown
- Location: Left Hand
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

5404-EWR-DURING CLIMB LEFT ENGINE FIRE INDICATION AT 2000 FEET, FIRE BOTTLE WAS BLOWN AND WARNING LIGHT WENT OUT. MAINTENANCE REMOVED AND REPLACED THE LEFT HAND FIRE BOTTLE, BOTH SQUIBS AND THE LEFT HAND FIFR LOOP IAW J41 MAINTENANCE MANUAL.
